Fredholm theory of Toeplitz operators on doubling Fock Hilbert spaces

  • Aamena Al-Qabani
  • Titus Hilberdink
  • Jani A. Virtanen

Abstract

We study the Fredholm properties of Toeplitz operators acting on doubling Fock Hilbert spaces, and describe their essential spectra for bounded symbols of vanishing oscillation. We also compute the index of these Toeplitz operators in the special case when $\varphi (z) = \lvert {z}\rvert^{\beta }$ with $\beta >0$. Our work extends the recent results on Toeplitz operators on the standard weighted Fock spaces to the setting of doubling Fock spaces.

References

Al-Qabani, A. and Virtanen, J. A., Fredholm theory of Toeplitz operators on standard weighted Fock spaces, Ann. Acad. Sci. Fenn. Math. 43 (2018), no. 2, 769–783. https://doi.org/10.5186/aasfm.2018.4344

Berger, C. A. and Coburn, L. A., Toeplitz operators on the Segal-Bargmann space, Trans. Amer. Math. Soc. 301 (1987), no. 2, 813–829. https://doi.org/10.2307/2000671

Cho, H. R. and Zhu, K., Fock-Sobolev spaces and their Carleson measures, J. Funct. Anal. 263 (2012), no. 8, 2483–2506. https://doi.org/10.1016/j.jfa.2012.08.003

Fulsche, R. and Hagger, R., Fredholmness of Toeplitz Operators on the Fock Space, Complex Anal. Oper. Theory 13 (2019), no. 2, 375–403. https://doi.org/10.1007/s11785-018-0803-8

Hu, Z. and Lv, X., Hankel operators on weighted Fock spaces, Sci. China Math. 46 (2016), no. 2, 141–156. https://doi.org/https://doi.org/10.1360/012015-19

Marco, N., Massaneda, X., and Ortega-Cerdà, J., Interpolating and sampling sequences for entire functions, Geom. Funct. Anal. 13 (2003), no. 4, 862–914. https://doi.org/10.1007/s00039-003-0434-7

Marzo, J. and Ortega-Cerdà, J., Pointwise estimates for the Bergman kernel of the weighted Fock space, J. Geom. Anal. 19 (2009), no. 4, 890–910. https://doi.org/10.1007/s12220-009-9083-x

Oliver, R. and Pascuas, D., Toeplitz operators on doubling Fock spaces, J. Math. Anal. Appl. 435 (2016), no. 2, 1426–1457. https://doi.org/10.1016/j.jmaa.2015.11.023

Schneider, G., Hankel operators with antiholomorphic symbols on the Fock space, Proc. Amer. Math. Soc. 132 (2004), no. 8, 2399–2409. https://doi.org/10.1090/S0002-9939-04-07362-9

Schneider, G. and Schneider, K. A., Generalized Hankel operators on the Fock space, Math. Nachr. 282 (2009), no. 12, 1811–1826. https://doi.org/10.1002/mana.200810169

Schuster, A. P. and Varolin, D., Toeplitz operators and Carleson measures on generalized Bargmann-Fock spaces, Integral Equations Operator Theory 72 (2012), no. 3, 363–392. https://doi.org/10.1007/s00020-011-1939-3

Stein, E. M., Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, 43. Monographs in Harmonic Analysis, III. Princeton University Press, Princeton, NJ, 1993.

Stroethoff, K., Hankel and Toeplitz operators on the Fock space, Michigan Math. J. 39 (1992), no. 1, 3–16. https://doi.org/10.1307/mmj/1029004449

Zhu, K., Analysis on Fock spaces, Graduate Texts in Mathematics, 263. Springer, New York, 2012. https://doi.org/10.1007/978-1-4419-8801-0
Published
2020-09-03
How to Cite
Al-Qabani, A., Hilberdink, T., & Virtanen, J. (2020). Fredholm theory of Toeplitz operators on doubling Fock Hilbert spaces. MATHEMATICA SCANDINAVICA, 126(3), 593-602. https://doi.org/10.7146/math.scand.a-120920
Section
Articles